Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Burnt marks on the face after applying nair facial remover. Quick remedy?

I used nair facial remover on my face last nite and it burnt my face, i woke up this morning and the reddness had gone down but i have little burn marks all over my face now. I have been applying savlon to my face since lastnight and i was wandering when this would heal as my hisban is due to arrive back from afghanistan in less than a week. Thank you
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
THIS IS ALLERGIC REACTION
DONT USE IRITANTS LIKE SAVLON DETTOL
TAKE FEXOFENADINE 120 MGM OD FOR 2 WEEK
APPLY HISTOCALAMINE LOTION MIXED WITH LITTLE MOMETASONE OINTMENT ON EFFECTED PART BD FOR 10 DAYS

Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor